Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had bronchitis after lap swimming. Coughing, wheezing. Any suggestions?

I started lap swimming 9 weeks ago. I developed bronchitis, took two weeks off, but my cough returned as soon as I started swimming again. Someone suggested it could be the chlorine, but I really don't want to give up swimming. I experimented recently - I took four days off swimming and my cough cleared up then went swimming yesterday and I coughed and wheezed all evening. I really don't want to give up swimming …. any suggestions? Thanks for your help
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Thanks for using HCM.

Your history suggests its like exercise induced asthma. You can take Salbutamol inhaler before going to swimming pool and mild warm up exercises and can take Tab Montelukast 10mg every day evening. This will relieve you from symptoms. Do regular breathing exercises and plenty of water.
Wish you good health.

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor